X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3) 3
prolongation (3) 3
pseudo-product graded lie algebra (3) 3
hilbert-cartan equation (2) 2
abnormal extremals (1) 1
bi-graded nilpotent lie algebras (1) 1
canonical frames (1) 1
commutative algebra (1) 1
fundamental graded lie algebra (1) 1
geometry (1) 1
mathematics - complex variables (1) 1
mathematics - differential geometry (1) 1
mathematics - rings and algebras (1) 1
nonholonomic distributions (1) 1
pfaffian systems (1) 1
physics, mathematical (1) 1
pseudo-product structures (1) 1
symplectification (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), ISSN 1815-0659, 2012, Volume 8, p. 038
In this paper we first state the classification of the prolongations of complex free fundamental graded Lie algebras. Next we introduce the notion of free... 
Fundamental graded lie algebra | Prolongation | Pseudo-product graded lie algebra | prolongation | fundamental graded Lie algebra | PHYSICS, MATHEMATICAL | pseudo-product graded Lie algebra
Journal Article
Journal of Lie Theory, ISSN 0949-5932, 2014, Volume 25, Issue 2, pp. 485 - 506
Journal Article
JOURNAL OF LIE THEORY, ISSN 0949-5932, 2015, Volume 25, Issue 2, pp. 485 - 506
We calculate the prolongations of the underlying fundamental graded Lie algebras of free pseudo-product fundamental graded Lie algebras. Also we show that the... 
MATHEMATICS | Pseudo-product graded Lie algebra | Hilbert-Cartan equation | prolongation
Journal Article
JOURNAL OF LIE THEORY, ISSN 0949-5932, 2011, Volume 21, Issue 2, pp. 307 - 346
We construct canonical frames and find all maximally symmetric models for a natural generic class of corank 2 distributions on manifolds of odd dimension... 
MATHEMATICS | Nonholonomic distributions | symplectification | pseudo-product structures | Pfaffian systems | abnormal extremals | canonical frames | bi-graded nilpotent Lie algebras | GEOMETRY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.